View Single Post
  #31  
Old 01-28-2011, 05:08 AM
intriguing89 intriguing89 is offline
New Member
 
Join Date: Jan 2011
Posts: 4
Default A lack of libido

My libido is significantly lower than that of my spice because I am on medications that have the side effect of (lower libido) One of which is my heart pill I have put off taking it to try and keep up with the libido of a teenager that my spice seem have. Which caused me to interrupt a 4 hour escape due to the fact that my heart began to race and would not slow down for quite some time. It is frustrating for me because they are ALWAYS in the mood and me not so much. As my spice so enjoy and want me to be included in our intimate encounters this tends to give me a feeling of guilt(if you can understand that)Even though they both say they understand I know I am disappointing them. I know I need to start taking my pill again which will of course make things worse.Don't get my wrong I do love sex with my spice but I am just not in the mood for it nearly as often as my spice are. Am I alone on this or are others having the same problem.
Reply With Quote